# SDR SWIA201334473

- Difficulty date: August 17, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 29,565 hours, 23,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB CRACKED OUT OF FASTENER HOLE AT INBD SIDE OF RBL9.0.  C-CHECK REPAIRED IAW REO.
